# SDR CALA2018102902227

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 60,143 hours, 25,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) AFT CARGO PIT DOOR THRESHOLD HAS CORROSION AROUND THE FWD NR 2 TIEDOWN FITTING AND ALONG THE OUTER EDGE FR 53-56. N/R 9813949. REMOVED AND REPLACED AFT CARGO DOOR SILL IAW SRM 51-42-11-0 01. INSP. COMPLIED WITH.
